MathSciNet Relay Station
MathSciNet bibliographic data
MR2734173 (2011i:53097) 53C43 (53C42)
Ou, Ye-Lin Biharmonic hypersurfaces in Riemannian manifolds. Pacific J. Math. 248 (2010), no. 1, 217–232.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement